# SDR U5QA20150821067

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N487JA
- Make and model: Cessna 560XL
- Aircraft serial: 5606076
- Aircraft time: 1,366 hours, 830 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Low
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI TO RUNWAY, ANTI-SKID FAIL CAS MSG ALONG WITH CB POP.  SHORTLY AFTER, LOW BRAKE PRESS CAS MSG ILLUMINATED.  UPON RETURN TO RAMP, EMER BRAKES WERE USED TO STOP ACFT.  FOUND BRAKE RESERVOIR TO BE LOW BEYOND LIMITS, SERVICED RESERVOIR IAW MM 12-12-02.  TAXIED ACFT, BRAKE SYS OPERATES GOOD, NO LEAKS DETECTED.  INSPECTED POWER BRAKE HYD PUMP FILTER, FOUND NO EVIDENCE OF INTERNAL PUMP FAILURE.  R & R FILTER.  INSPECTED POWER BRAKE ACCUMULATOR, FOUND NO EVIDENCE OF INTERNAL LEAK OR FAILURE.  CONDUCTED BLEED & SERVICE OF ANTI-SKID BRAKE SYS.  SYS LEAK & OPERATIONS CHECKED GOOD IAW MM 32-44-00-961 & 32-44-20.
